Tokyo Journal of Mathematics

A Fixed Point Formula for $0$-pseudofree $S^1$-actions on K\"ahler Manifolds of Constant Scalar Curvature

Kenji TSUBOI

Full-text: Open access

Abstract

Let $M$ be an $m$-dimensional compact complex manifold and $\Omega$ a Kähler class of $M$. Assume that $M$ admits an $\Omega$-preserving $0$-pseudofree $S^1$-action and that $\Omega$ contains a Kähler metric of constant scalar curvature. Then using the fixed point formula for the Bando-Calabi-Futaki character obtained in [5], we can obtain information on the fixed point data of the $S^1$-action. Our main result is Theorem 2.

Article information

Source
Tokyo J. Math., Volume 31, Number 2 (2008), 541-550.

Dates
First available in Project Euclid: 5 February 2009

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1233844069

Digital Object Identifier
doi:10.3836/tjm/1233844069

Mathematical Reviews number (MathSciNet)
MR2477889

Zentralblatt MATH identifier
1192.32013

Citation

TSUBOI, Kenji. A Fixed Point Formula for $0$-pseudofree $S^1$-actions on K\"ahler Manifolds of Constant Scalar Curvature. Tokyo J. Math. 31 (2008), no. 2, 541--550. doi:10.3836/tjm/1233844069. https://projecteuclid.org/euclid.tjm/1233844069


Export citation

References

  • S. Bando, An obstruction for Chern class forms to be harmonic, Kodai Math. J., 29, 337–345 (2006).
  • E. Calabi, Extremal Kähler metrics II, Differential geometry and complex analysis (I. Chavel and H.M. Farkas eds.), 95–114, Springer-Verlag, Berline-Heidelberg-New York, 1985.
  • A. Futaki, Kähler-Einstein Metrics and Integral Invariants, Lect. Note in Math., 1314, Springer-Verlag, Berline-Heidelberg-New York-London-Paris-Tokyo, 1980.
  • A. Futaki, On compact Kähler manifold of constant scalar curvature, Proc. Japan Acad., Ser. A, 59, 401–402 (1983).
  • A. Futaki and K. Tsuboi, Fixed point formula for characters of automorphism groups associated with Kahler classes, Math. Res. Letters., 8, 495–507 (2001).
  • E. Laitinen and P. Traczyk, Pseudofree representations and 2-pseudofree actions on spheres, Proc. Amer. Math. Soc., 97 (1986), 151–157.
  • A. Lichnerowicz, Sur les transformations analytiques d'une variété Kählerienne compacte, Colloque Geom. Diff. Global, Bruxelles (1958), 11–26.
  • A.Lichnerowicz, Isométrie et transformations analytiques d'une variété Kählerienne compacte, Bull. Soc. Math. France, 87 (1959), 427–437.
  • D. Montgomery and C. T. Yang, Differentiable pseudo-free circle actions, Proc. Nat. Acad. Sci. USA, 68 (1971), 894–896.
  • Y. Nakagawa, The Bando-Calabi-Futaki character and its lifting to a group character, Math. Ann., 325 (2003), 31–53.